MathSciNet Relay Station
MathSciNet bibliographic data
MR1612441 (98k:54023) 54C25
Todorčević, S. Embeddability of $K\times C$ into $X$. Bull. Cl. Sci. Math. Nat. Sci. Math. No. 22 (1997), 27–35.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement